# SDR ASAA2015122914544

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,562 hours, 8,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404728
- Condition: Failed
- Location: Cabin Temp
- Part time: 28,591 hours, 8,722 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECKLIST RECALL LT PACK LIGHT ON.  PACK LIGHT OUT WHEN PUSHING MASTER CAUTION.  ACFT GROUNDED. R & R LT PACK/ZONE CONTROLLER REF AMM 21-61-20, OPS CHECK NORMAL, BITE TEST PASSED.
